MAUDE Adverse Event Report: SKLAR INSTRUMENTS ECONO STERILE¿; ECONO STERILE¿ ROCHESTER-PEAN FORCEPS, CURVED, 8 1/2" CS/50

SKLAR INSTRUMENTS ECONO STERILE¿; ECONO STERILE¿ ROCHESTER-PEAN FORCEPS, CURVED, 8 1/2" CS/50
Model Number 96-2549
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not used on any patient.Problem noticed during incoming inspection.
 
Event or Problem Description
On 6/23/2025, one of sklar's distributors reached out to customer service regarding an issue with a hole in the sterile packaging of 1 ea of 96-2549 econo sterile¿ rochester-pean forceps, curved, 8 1/2" cs/50.This was noted on incoming inspection.The device was not used on any patient.

Brand Name
ECONO STERILE¿
Common Device Name
ECONO STERILE¿ ROCHESTER-PEAN FORCEPS, CURVED, 8 1/2" CS/50
Manufacturer (Section D)
SKLAR INSTRUMENTS
1333 lenape rd.
west chester PA 19382
Manufacturer Contact
douglas kraemer
1333 lenape rd.
west chester, PA 19382
6104303200
MDR Report Key22331497
Report Number2431166-2025-00007
Device Sequence Number18245309
Product Code GEN
UDI-Device Identifier10649111056802
UDI-Public(01)10649111056802(17)20280416(10)600032
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number96-2549
Device Catalogue Number96-2549
Device Lot Number600032
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown